# SDR DALA2022121508138

- Difficulty date: December 13, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Brace
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE,  HOLE NR 2 CORROSION ON SKIN AND FITTING BTW 2 TO 4 CLOCK POS; HOLE NR 4 CORROSION 0N SKIN BTW 7-10 CLOCK POS; HOLE #6 SCRATCHES 0N FITTING BTW 11 TO 1 CLOCK POS; HOLE #8 CORROSION 0N SKIN AND FITTING AT 8 CLOCK POS IN REF. CARD.   OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW. HOLES #4 AND 6 WERE REPAIRED WITH CARD 5720-01100-02B, HOLES 2 AND 8 WERE REPAIRED PER PRI 589150-14 REV. 3 AND ER/A 589150-14AD REV. B SECTION VI.
